Translator Disclaimer
SPRING 2015 Stanley conjecture on monomial ideals of mixed products
Gaetana Restuccia, Zhongming Tang, Rosanna Utano
J. Commut. Algebra 7(1): 77-88 (SPRING 2015). DOI: 10.1216/JCA-2015-7-1-77

Abstract

It is proved that the Stanley conjecture holds for monomial ideals of mixed products, i.e., if $I$ is an ideal of mixed products in a polynomial ring $S$ over a field, then ${\rm sdepth}_S(I) \geq {\rm depth}_S(I)$ and ${\rm sdepth}_S(S/I) \geq {\rm depth}_S(S/I)$.

Citation

Download Citation

Gaetana Restuccia. Zhongming Tang. Rosanna Utano. "Stanley conjecture on monomial ideals of mixed products." J. Commut. Algebra 7 (1) 77 - 88, SPRING 2015. https://doi.org/10.1216/JCA-2015-7-1-77

Information

Published: SPRING 2015
First available in Project Euclid: 2 March 2015

zbMATH: 1322.13006
MathSciNet: MR3316986
Digital Object Identifier: 10.1216/JCA-2015-7-1-77

Subjects:
Primary: 13C15, 13F20

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 1 • SPRING 2015
Back to Top